New to the forum. I feel that you guys should be able to help me out with my current situation.
I first started lifting at age 17 learned the basics about bodybuilding and nutrition and have been an active student ever since. I was soo immersed in the whole bodybuilding circle that I made a decision to be a bodybuilder. At the time it seemed like what I wanted to do but my interests have since changed. I ran my first cycle at age 19.
The meds I take for ADHD(Stimulants and AD for anxiety)seriously destroyed my QOL I was constantly tired,no appetite, mood swings the whole deal but I needed them to function. Long story short I decided to blast and cruise instead of coming off BAD DECISION I know trust me I regret it but Ive been on for so long now that I fear I might not be able to recover.
Over the course of 4 years, I cruised with the following,
200mg Test E( 2 SC shots/wk)
HCG (250iu X2 / WK)
My blasts which I would do once a year would be low doses of Tren E and Mast E(200mg each) for 10 weeks. These low doses worked well for me provided my diet and training was in check and given that Im on other medications for ADHD I have to worry about my Blood pressure and other factors.
So basically whats bothering me right now is my testicles have shrunk a lot and I know it could have been avoided for the most part if i was taking hcg continuously but I was too ignorant at the time.
At the start of 2013 I started including hcg into my cruise and it helped me but at the moment Im experiencing a lot of acne and gyno which I know is being caused by the HCG. Also, Ive noticed my testicles respond better to a higher dose of hcg(500iux2/wk) I get a sense of well being and my libido comes back but the trade off is the acne and gyno again. If I stop HCG my skin clears up and the gyno goes away but my testicles shrink up real fast again and i start feeling terrible again. Im unable to figure out how to continue using hcg at a good enough dose to get them to recover in terms of size and still avoid the acne and gyno.
Any help would be appreciated.